# SDR FDEA201611184097

- Difficulty date: November 18, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 76,583 hours, 16,640 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00163
- Condition: Damaged
- Location: Bs 1621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LEFT FRAME AT BS 1621  FOUND DAMAGED.  REPAIRED THE FRAME IAW SRM 53-00-07-2R FIG 201 REPAIR 4.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-00.
